MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RADIUS M A SCREW INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE RADIUS M A SCREW INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 486619095
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; there was some debris found inside a screwdriver shaft.The scrub nurse further reported that this looked like biological material.
 
Additional Manufacturer Narrative
Lot# 093213.Method: visual inspection; device history review; complaint history review; risk assessment.Results: inspection of the returned device did not reveal any identifiable debris or rust.No relevant issues were identified during manufacturing record review.Conclusion: a definite root cause could not be determined.
 
Event or Problem Description

Brand Name
RADIUS M A SCREW INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6583946
Report Number0009617544-2017-00215
Device Sequence Number13640550
Product Code LXH
UDI-Device Identifier07613327276091
UDI-Public(01)07613327276091
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number486619095
Device Catalogue Number486619095
Device Lot Number093213
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer04/24/2017
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1